# SDR MALA070050

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 20,777 hours, 22,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SEAT TRACK AT BL 0, BETWEEN FS 297 AND 303, HAS A PREVIOUS REPAIR TO THE AISLE SIDE FLANGE.  THE PREVIOUS REPAIR IS CORRODED OUT OF LIMIT.  THE REPAIR HAS BEEN REMOVED AND REPLACED IAW MESABA EO NR S53342, REF: EAMS WORK ORDER 216120 TASK 1516.
